i have them and just dont kno when to start my first dose. my doc said when the wd's are at there worst. i read if i take them to close to a dose of lortab i may just go into withdrawl. is that true? how long is the wait if i took a 5 mg one earlier in the day? i just want to start the help process but dont want it to get worse tonight and wait till tomorrow morning to start the sub.
I would contact you doctor and ask him for a specific if amount of hours .We dont have any doctors here and that where you need to get you from .... I dont get some of the sub doctors they so much more info then they do..
We have had several people ask this question but i am sure if you just follow your doctors orders that you will be fine.
Take the first dose when you are really starting to feel the withdrawals, just like he said.
This way, you won't risk throwing yourself into precipitated withdrawals.
If you haven't started yet i think waiting until morning might be perfect. By then you might really have started to feel your wd's and it would be perfect timing. The good news is that from what i understand, the sub starts working fairly quickly so you won't have to worry about feeling that suffering for long at all.
Best of luck to you and we are here for you. Keep posting.......
If you go to the suboxone website, it also gives suggestions. You can also call the 800 suboxone number.. To be safe, you should wait 24 hours. If you took a 5mg lortab yesterday morning, by this morning you should be totally fine to start.
there is info on the suboxone web sight... with a short acting opioid like norco and loratab you can take it when they wear off... when you are in moderate wds... if you have an opioid on your receptors the sub will knock it off immediately and put you into precipitated withdrawals... you have to have NO opioid narcotics on your receptors; hence wds... when you take the sub after your wds begin it will take them away and also take the cravings away... sub should not make you feel high at all and if you do feel any high your on too high of a dose and your supposed to cut back by 2mg until you feel stable... good luck... :)
The first time you take Suboxone it might get you high, it did for me, but it never will again so just enjoy it while it lasts and don't try to get it back once it's gone. To reiterate what others have said, wait until the withdrawal is at it's worst, otherwise the Suboxone will only make you feel worse, and trust me, you don't want to go there! If you're not sure, wait. I know it *****, but just putting the Suboxone in your mouth will make you feel better (placebo effect), so try and stick it out as long as you can, keeping in mind that there's a light at the end of the tunnel. Congrats on trying to get clean, I wish you the best of luck and you'll be in my prayers!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.